Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 59, NWS Lake Charles, LA

April 26, 2011Vermilion Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 26, 2011, 6:22 AM CDT for Vermilion Parish, Louisiana. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2011, 6:22 AM CDT (11:22 UTC)
Expired
Apr 26, 2011, 7:15 AM CDT
In force
53 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

County Vermilion Parish, LA

The radar

The Lake Charles radar (KLCH), 88 km from the middle of the area, began a volume at 11:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 6:50 AM CDTHAIL 0.5Gueydan, LASHERIFFS DEPT. REPORTS SMALL HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 1:52 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 11.4 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2011-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2759 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2011-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2759 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
581 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
1.5
Supercell composite
8.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

460 
WUUS54 KLCH 261122
SVRLCH
LAC113-261215-
/O.NEW.KLCH.SV.W.0059.110426T1122Z-110426T1215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
622 AM CDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL VERMILION PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES...KAPLAN...INTRACOASTAL CITY...GUEYDAN...FORKED
  ISLAND...ABBEVILLE...

* UNTIL 715 AM CDT

* AT 622 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH...11 MILES SOUTH OF GUEYDAN...
  MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WRIGHT BY 630 AM CDT...
  FORKED ISLAND AND KAPLAN BY 645 AM CDT...
  MEAUX BY 655 AM CDT...
  ESTHER BY 700 AM CDT...
  INTRACOASTAL CITY AND ABBEVILLE BY 705 AM CDT...
  HENRY AND ERATH BY 710 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT
TUESDAY MORNING FOR SOUTHWESTERN LOUISIANA.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.

LAT...LON 2973 9260 2999 9261 3009 9262 3008 9249
      3006 9242 3008 9237 3006 9201 3004 9196
      2973 9211 2972 9212 2969 9213
TIME...MOT...LOC 1122Z 277DEG 29KT 2987 9253

$$

RUA
1 follow-up statement
868 
WWUS54 KLCH 261147
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
647 AM CDT TUE APR 26 2011

LAC113-261215-
/O.CON.KLCH.SV.W.0059.000000T0000Z-110426T1215Z/
VERMILION LA-
647 AM CDT TUE APR 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR CENTRAL VERMILION PARISH...

AT 645 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR FORKED ISLAND..MOVING EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ESTHER BY 705 AM CDT...
  INTRACOASTAL CITY BY 710 AM CDT...
  HENRY BY 715 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT
TUESDAY MORNING FOR SOUTHWESTERN LOUISIANA.

&&

LAT...LON 2973 9260 2999 9261 3009 9262 3008 9249
      3006 9242 3008 9237 3006 9201 3004 9196
      2973 9211 2972 9212 2969 9213
TIME...MOT...LOC 1147Z 276DEG 25KT 2985 9234

$$

RUA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 5:30 AM CDT, 52 minutes earlier.

Area forecast discussion, Apr 26, 5:30 AM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
530 AM CDT TUE APR 26 2011

.DISCUSSION...
MCS CURRENTLY PROPAGATING ACROSS THE FORECAST AREA THIS MORNING
WITH SVA TIL 7 AM. THE COLD POOL IN ITS WAKE IS GOING TO MAKE FOR A
RATHER DIFFICULT FORECAST FOR THE REMAINDER OF THE DAY. FIRST OF
ALL...THE WINDS WILL TAKE LONGER TO GET GOING TODAY AND HAVE RE-
CONFIGURED THE WIND ADVISORY TIMING TO BEGIN AT NOON. ONCE THE MCS
MOVES PAST QUESTION BECOMES ABOUT RE-DEVELOPMENT OF THUNDERSTORMS.
SOME OF THE GUIDANCE WANTS TO DEVELOP THUNDERSTORMS AGAIN THIS
MORNING NORTH OF THE OUTFLOW BOUNDARY AS THE BOUNDARY BEGINS TO
LIFT BACK TO THE NORTH...AND OTHERS INDICATE THAT THIS IS IT FOR
THE DAY. FOR NOW WILL GO WITH SOME RE-DEVELOPMENT ACROSS THE
NORTHERN PORTIONS OF THE FORECAST AREA UNTIL AFTERNOON.

THEN WE WILL WAIT FOR THE FRONTAL BOUNDARY LATE TONIGHT AND
TOMORROW FOR ANOTHER CHANCES OF SHOWERS AND THUNDERSTORMS. WINDS
WILL REMAIN BREEZY ALL NIGHT AND CONTINUE UNTIL THE FRONT PASSES
ON WEDNESDAY. NOT MANY CHANGES WERE MADE TO THE EXTENDED PORTIONS
OF THE FORECAST.

&&

.MARINE...SCA WILL REMAIN IN EFFECT THROUGH TOMORROW MORNING WITH
STRONG ONSHORE FLOW CONTINUING.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  83  73  88  56  82 /  20  20  30   0   0
KBPT  83  73  88  57  82 /  20  20  20   0   0
KAEX  87  72  86  55  80 /  40  20  40   0   0
KLFT  85  72  88  58  80 /  20  10  30  10   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY FROM NOON TODAY TO 7 AM CDT WEDNESDAY FOR THE
     FOLLOWING ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
     CALCASIEU...CAMERON...EVANGELINE...IBERIA...JEFFERSON
     DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST.
     LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION...VERNON.

TX...WIND ADVISORY FROM NOON TODAY TO 7 AM CDT WEDNESDAY FOR THE
     FOLLOWING ZONES: HARDIN...JASPER...JEFFERSON...NEWTON...
     ORANGE...TYLER.

GM...SMALL CRAFT ADVISORY UNTIL 1 PM CDT WEDNESDAY FOR THE FOLLOWING
     ZONES: CALCASIEU LAKE...COASTAL WATERS FROM CAMERON, LA TO
     HIGH ISLAND, TX OUT 20 NM...COASTAL WATERS FROM
     INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM...COASTAL WATERS
     FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT
     20 NM...SABINE LAKE...VERMILION BAY...WATERS FROM CAMERON,
     LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM...
     WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING
     FROM 20 NM TO 60 NM...WATERS FROM LOWER ATCHAFALAYA RIVER
     TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM.

&&

In the hours before

Local storm report, Apr 26, 3:27 AM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
327 AM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 AM     TSTM WND GST     1 NNW ESLER REGIONAL AI 31.40N 92.30W
04/26/2011  M49 MPH          RAPIDES            LA   ASOS

            49 MPH WIND GUST MEASURED AT ESLER FIELD FROM WAKE LOW
            EVENT

&&

SHAMBURGER
Special weather statement, Apr 26, 3:29 AM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
329 AM CDT TUE APR 26 2011

LAZ031>033-042-043-260915-
EVANGELINE LA-ALLEN LA-ST. LANDRY LA-ACADIA LA-JEFFERSON DAVIS LA-
329 AM CDT TUE APR 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR EVANGELINE...ALLEN...ST.
LANDRY...ACADIA AND JEFFERSON DAVIS PARISHES UNTIL 415 AM CDT...

AT 327 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER BASILE...MOVING EAST AT 30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  DURALDE BY 340 AM...
  EUNICE...MOWATA...MAMOU AND REDDELL BY 350 AM...
  SAVOY...CHATAIGNIER AND RICHARD BY 400 AM...
  SWORDS AND VILLE PLATTE BY 405 AM...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM TUESDAY
MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 3075 9213 3036 9218 3032 9284 3063 9278

24
Local storm report, Apr 26, 4:23 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
423 AM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     HAIL             5 S BROWNDELL           31.05N 93.99W
04/25/2011  E1.00 INCH       JASPER             TX   PUBLIC

            PUBLIC REPORTED QUARTER SIZE HAIL AT HWY 96 AND FM 255.
            TIME ESTIMATED BASED ON RADAR

1140 PM     TSTM WND DMG     BROOKELAND              31.13N 93.99W
04/25/2011                   JASPER             TX   LAW ENFORCEMENT

            JASPER SHERIFF REPORTS TREES DOWN ON ROADS NEAR
            BROOKELAND AS WELL AS DIME SIZE HAIL.

0120 AM     HAIL             FORT POLK               31.05N 93.21W
04/26/2011  E0.25 INCH       VERNON             LA   OTHER FEDERAL

            FORT POLK REPORTS PEA SIZE HAIL AT THE FORT

0205 AM     TSTM WND DMG     3 N SILSBEE             30.39N 94.18W
04/26/2011                   HARDIN             TX   BROADCAST MEDIA

            KBMT-TV REPORTED TREE BLOWN DOWN ON A HOUSE WITH PEOPLE
            TRAPPED INSIDE ON HWY 96 NEAR SILSBEE

0226 AM     TSTM WND GST     1 NW ALEXANDRIA INTERNA 31.33N 92.55W
04/26/2011  M50.00 MPH       RAPIDES            LA   ASOS

            50 MPH WIND GUST MEASURED AT ALEXANDRIA INTL AIRPORT

0246 AM     TSTM WND GST     1 NNW ESLER REGIONAL AI 31.40N 92.30W
04/26/2011  M49.00 MPH       RAPIDES            LA   ASOS

            49 MPH WIND GUST MEASURED AT ESLER FIELD FROM WAKE LOW
            EVENT

0250 AM     HAIL             5 E PINE PRAIRIE        30.78N 92.34W
04/26/2011  E0.25 INCH       EVANGELINE         LA   LAW ENFORCEMENT

            EVANGELINE PARISH SHERIFF RECEIVED REPORTS OF PEA SIZE
            HAIL NEAR CHICOT

0255 AM     HAIL             VILLE PLATTE            30.69N 92.28W
04/26/2011  E1.50 INCH       EVANGELINE         LA   LAW ENFORCEMENT

            EVANGELINE SHERIFF REPORTS PING PONG BALL SIZE HAIL AT
            THE SHERIFFS OFFICE

0255 AM     HAIL             PINE PRAIRIE            30.78N 92.42W
04/26/2011  E0.50 INCH       EVANGELINE         LA   LAW ENFORCEMENT

            EVANGELINE PARISH SHERIFF RECEIVED REPORTS OF MARBLE SIZE
            HAIL.

0315 AM     TSTM WND GST     4 E LAKE CHARLES        30.21N 93.14W
04/26/2011  M54.00 MPH       CALCASIEU          LA   AWOS

            54 MPH WIND GUST MEASURED AT CHENNAULT AIRPORT

&&

SHAMBURGER
Special weather statement, Apr 26, 4:33 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
433 AM CDT TUE APR 26 2011

TXZ181-182-201-216-261030-
NEWTON TX-JASPER TX-HARDIN TX-ORANGE TX-
433 AM CDT TUE APR 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR NEWTON...JASPER...HARDIN AND
ORANGE COUNTIES UNTIL 530 AM CDT...

AT 431 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES NORTH OF LUMBERTON...MOVING EAST AT 35
MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  LAKEVIEW BY 440 AM...
  WEISS BLUFF AND EVADALE BY 445 AM...
  PINE FOREST BY 450 AM...
  GIST AND MAURICEVILLE BY 505 AM...
  HARTBURG AND DEWEYVILLE BY 520 AM...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM TUESDAY
MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 3040 9429 3036 9375 3034 9376 3033 9375
      3012 9378 3023 9433

RUA
Special weather statement, Apr 26, 5:17 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
517 AM CDT TUE APR 26 2011

LAZ033-041>044-051-052-261115-
ST. LANDRY LA-CAMERON LA-LAFAYETTE LA-VERMILION LA-ACADIA LA-
JEFFERSON DAVIS LA-CALCASIEU LA-
517 AM CDT TUE APR 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...CAMERON...
LAFAYETTE...VERMILION...ACADIA...JEFFERSON DAVIS AND CALCASIEU
PARISHES UNTIL 615 AM CDT...

AT 513 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES
NORTHEAST OF PINE ISLAND TO 4 MILES SOUTHEAST OF HEBERTS MARINA...
MOVING EAST AT 35 MPH.

* THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR...
  GIBBSTOWN AND HAYES BY 525 AM...
  THORNWELL...LACASSINE NATIONAL WILDLIFE REFUGE AND JENNINGS BY 535
  AM...
  IOTA AND EVANGELINE BY 540 AM...
  MOWATA...LOWRY AND MERMENTAU BY 545 AM...

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM TUESDAY
MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 2986 9325 2993 9325 2995 9327 2992 9333
      2989 9334 2990 9337 2993 9334 2995 9327
      2997 9329 2999 9328 3049 9273 3044 9201
      2965 9261

RUA
Special weather statement, Apr 26, 5:25 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
525 AM CDT TUE APR 26 2011

LAZ041-051-261130-
CAMERON LA-CALCASIEU LA-
525 AM CDT TUE APR 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR CAMERON AND CALCASIEU PARISHES
UNTIL 630 AM CDT...

AT 522 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTH OF VINTON...MOVING EAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  EDGERLY BY 530 AM...
  CARLYSS...HACKBERRY AND SULPHUR BY 545 AM...
  WESTLAKE BY 555 AM...
  GRAND LAKE BY 600 AM...
  LAKE CHARLES REGIONAL AIRPORT AND LAKE CHARLES BY 605 AM...
  IOWA BY 625 AM...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM TUESDAY
MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 3000 9371 3030 9368 3025 9300 3001 9327
      3005 9329 3005 9332 2995 9334

RUA

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 11:08 PM CDTWind AdvisoryLCHAllen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more41 hr
Apr 26, 12:14 AM CDTTornado WarningLCHVernon31 min
Apr 26, 12:43 AM CDTTornado WarningLCHVernon47 min
Apr 26, 1:21 AM CDTSevere Thunderstorm WarningLCHRapides, Vernon39 min
Apr 26, 1:48 AM CDTSpecial Weather StatementLCHAllen, Beauregard57 min
Apr 26, 1:59 AM CDTSpecial Weather StatementLCHRapides61 min
Apr 26, 2:06 AM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu24 min
Apr 26, 2:17 AM CDTSevere Thunderstorm WarningLCHAllen, Avoyelles, Evangeline, Rapides, Saint Landry58 min
Apr 26, 2:35 AM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis55 min
Apr 26, 3:15 AM CDTSevere Thunderstorm WarningLCHAvoyelles, Saint Landry45 min
Apr 26, 3:17 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron58 min
Apr 26, 3:29 AM CDTSpecial Weather StatementLCHEvangeline46 min
Apr 26, 3:46 AM CDTSpecial Marine WarningLCH44 min
Apr 26, 4:09 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron66 min
Apr 26, 4:39 AM CDTSpecial Marine WarningLCH36 min
Apr 26, 5:25 AM CDTSpecial Weather StatementLCHCalcasieu65 min
Apr 26, 6:29 AM CDTSpecial Weather StatementLCHJefferson Davis46 min
Apr 26, 7:23 AM CDTSpecial Weather StatementLCHVermilion37 min
Apr 26, 8:21 AM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary54 min
Apr 26, 8:25 AM CDTSpecial Marine WarningLCH50 min
Apr 26, 9:08 AM CDTSpecial Marine WarningLCH67 min
Apr 26, 10:48 AM CDTRiver Flood WarningLCHCalcasieu46 hr
Apr 26, 10:48 AM CDTRiver Flood WarningLCHCalcasieu33 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.